Speaking of side effects...
Tuesday, June 12, 2012
Ron just came in with the medications the doctor ordered for my nausea. He doesn't want me to keep on with the ginger as he feels it may be irritating the stomach more.
So I have two new drugs he wants me to take. One interferes with Dopamine and can cause a syndrome that is permanent that is very like Parkinson's Disease, which my mother died with. The other interferes with Seratonin, affects heart rhythm, is linked to sudden death syndromes, and I probably can't take that with the SAM-e which I need for the pain, anyway. Plus it causes things like headaches, which was one of my complaints, as gastritis headaches are horrible. I am not about to go off the SAM-e. It's one of the few things that actually helps me.
Needless to say, I am discouraged and upset and not losing any weight as good as I have been for weeks on eating and trying to control allergies, as well as trying to exercise when I can.